# SDR HEEA078029

- Difficulty date: February 25, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N493PH
- Make and model: Bell 407
- Aircraft serial: 53393
- Aircraft time: 2,771 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Lever
- Part number: 406010425107
- Part serial: A2631
- Condition: Worn
- Location: Main Rotor
- Part time: 2,771 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR LEVER ASSY IS WORN.
